When

Tuesday, September 19, 2017 from 8:00 AM to 4:00 PM CDT
Add to Calendar 

Where

Eagan Community Center
1501 Central Parkway
Eagan, MN 55121


 

Driving Directions 

  HOTEL INFORMATION

 

3000 Eagandale Place
Eagan MN 55121

Phone: 651.688.3343

CLICK THIS LINK TO GET THE GROUP DISCOUNT RATE

******************************************

CEU OPPORTUNITY

By attending the 2017 FALL Fitness Conference, you will receive
5.0 CEU/CEC's
from SCW Fitness Education!

******************************************

THANKS TO OUR SPONSORS

GOLD LEVEL SPONSORS:

 

SILVER LEVEL SPONSORS:

Horizon Commercial Pool Supply

Isagenix

Monitor Productions, Inc

4Imprint

320-722-0084
holly@nihca.org
 

2017 NIHCA FALL Conference & Exhibit Show 

Don't miss this fitness conference for you and your staff! Choose from six break out sessions throughout the day. Be inspired by our keynote speaker Kristen Brown, who specializes in helping people drive their WORK/LIFE performance.

Join us for great speakers, preferred vendors and networking - perfect for any NIHCA fitness center.

Register Now! Payment accepted via PayPal, by check mailed to NIHCA, or by calling NIHCA with credit card information.

All payments must be received by SEPTEMBER 11, 2017 and are non-refundable.


Event Schedule and Class Descriptions

8:00-8:30 ~     Registration/Breakfast/Mingle with Vendors

8:30-9:30        Welcome and Keynote  ~ Kristen Brown ~ The Happy Hour Effect: 5 Power Shots to Drive Work/Life Performance
Gain perspective on the many moving pieces of your life so you make better decisions, elevate your brand, and boost your performance even when the pressure is on. The Happy Hour Effect is Kristen Brown's approach to shift your mindset so you can bring out your best characteristics and build your brand using the power elements that arise during that sweet spot between work and home.


9:30 - 9:45 am     Break with Vendors

9:45 - 10:45 am   Breakout Session #1 (60 min each; attendees choose)

Kristen Brown:  "Map Your Gaps: Busting the Work/Life Balance Myth" 
During this interactive discussion you will create a customized and visual Life Map to help change your mindset around work/life balance and boost your productivity. Balance is a myth so we need to get grounded on what is really demanding your time, driving your stress and energizing you so you can create the RIGHT goals for personal and professional success. You will uncover your stress cues and stress cures so you can better prepare for and manage the elements of your life that cause anxiety while boosting the areas that bring you energy and joy.

 Learning Objectives:
1. Create a visual Life Map of everything you juggle at work and at home.
2. Identify your Stress Cues & Stress Cures.
3. Discuss ways to close your success gaps so you’re more productive.

"Special Events: Engaging in your Community"
Panelists: Nate Damro – Park Run, Bob Grems – Estherville, IA and Dave Greeman – Watertown, SD
This session will be a panel of 3 fitness professionals that will share their special events they have organized and coordinated for their communities.  Find ideas how your center could start special events like this that may help build revenue or may help create a draw to your facility as being a leader in the community.

10:45 - 11:00 am     Break with Vendors

11:00 - 12:00 Breakout Session #2 (60 min each; attendees choose)

Greg Lappin: "The Importance of Hospitality Training"
Are you willing to bet your bonus on the understanding of customer service of your new employees? Are you convinced that your staff really know why they park their car in the parking lot and come into work? A very clear, step by step system to train staff on the necessity and elements of proper customer service will be explained. The case will be made that this is critical and is directly tied to profits.

Dan Zeman:  "The Aging Baby Boomer"
In this session, Dan will enlighten you to how to attract the largest growing population to your club. What makes this unique and a perfect fit for your fitness facility.

12:00 - 1:00 pm   Lunch & Break with Vendors

1:00 - 2:00 pm      Breakout Session #3 (60 min each; attendees choose)

Greg Lappin: "Perfect Leadership is as Easy as Counting to 10"
The elements to be a successful- if not “perfect” leader will be explained. This will be an interactive session where attendees will analyze and work on real situations in their own facilities. Attendees will leave with a clear understanding of the status of their leadership performance and tangible action items to bring about positive change if needed.

Experience Core Valley with Anne West, ECC Personal Trainer
Explore a custom-designed fitness area that encourages outdoor natural play for all ages.  A series of large logs, placed at angles and varied heights, are designed to encourage one-of-a-kind workouts on a unique course.  Core Valley was developed and built by the City of Eagan Fitness and Parks Maintenance staff and is the first of its kind in the state.  Come and climb over, crawl under or swing on the equipment - the sky is the limit for what you can do at Core Valley!

2:00 - 2:30 pm             Break with Vendors

2:30 - 3:30 pm             "The Athletic Club Industry: Past, Present & Future"
Greg Lappin and Dan Zeman were two of the influential men that created one of the first large fitness facilities in the state of MN, that is still extremely successful today.  Greg and Dan will share evolution of what worked and what doesn’t work today so that we can learn and mold to this ever changing wellness industry that’s upon us.  Sit back and enjoy their candid nature of explaining the best and worst of the past, present and future of running a fitness facility.  

2:30 pm                      Closing/Door Prizes/ Thank you's 

Register Now! Payment accepted via PayPal, by check mailed to NIHCA, or by calling NIHCA with credit card information.

All payments must be received by SEPTEMBER 11, 2017 and are non-refundable.